I had been having severe headaches in the back of my head on the right side only for about 2 months. I was told it could be arthritis from my pain management. I have osteoarthritis, fybromylgia, copd, emphysema, diabetes just to name a few. I had started to feel lightheaded and sick in my stomach the past few days so I called and made an appointment with my family doctor. The day of the appointment as I was getting ready and my left leg started to cramp up and go numb. I called my friend who was taking me to the appointment(and is also a retired nurse) if she could come and sit with me while I get ready. To make a long story short she had to help me finish getting dressed because I was dizzy.she also gave me an aspirin. The doctor's office was right around the corner. As we entered the office she told the receptionist that they needed to get me back there or call an ambulance. When they opened the door to call my name I stood up and walked towards the door and my legs "just gave out". My right side of my body went limp and I had no control. I could see what was going on but I could do nothing about it. I could not speak. I had no feeling in my right side. The doctor asked me to smile. I thought I was but I wast. She asked me to wiggle my toes. I thought I was, I wasnt. This went on for about 35 minutes. So they called an ambulance and I was taken to the Emergency Room for a stroke. As I was been transported I started coming out of it. It was the scariest thing I have ever been thru. In the emergency room the nurse had asked me what medications I had taken. I said at 4am I had taken an oxycontin 40mg, a norco 10mg, amaryl, ascol, before breakfast. As I was telling her this the ER doctor was checking my eyes, my arms, etc. for a whole 5 minutes at the most. They did a cat scan, chest xray which came out normal. An EKG showed some irregulatories but then normal. After a couple more hours the ER doctor came back in and asked how I was feeling and I said "tired" He said 'Well you can go home'. He said he would be right back. In the meantime I overheard him talking to my family doctor saying, " I think she took a couple extra pain pills this morning'. I was so mad I wanted to jump out of that bed and tell him that was not true but I was also so weak. He then came in with a nurse with my discharge papers and on it, it said,'ACCIDENTAL OVERDOSE'. My friend replied before I had a chance and said This is not right and then I said it too. I told him I take my medicine exactly how I am suppose to. I do not take more then I am suppose to. He said Well that is what I think happened, and walked out. As he was walking out he said,'WHATEVER'.
Needless to say I started crying and my arm started tingling again. My friend calmed me down and said don't worry we will take care of it. I just can't believe how quickly you can be labeled because of the medication you take. My pain management doctor is very strict and I do not even like taking the oxycontin. I am even thinking of asking her for something else. But my pain is so intense. I have ruptured disc, torn ligaments in my knees and cannot be operated on because I am on oxygen. No one will do the surgeries. I plan to call for an appointment with my family doctor Monday. I DID NOT sign the discharge papers. I have been doing research online and oxycontin overdose is not even the same as what I went thru. My friend said she believes I had a mild stroke or a TIA. My family doctor even said that. Just because the test came back normal I guess this pompous ER doctor had to think of something to put on the discharge papers. Thanks for listening in advance and I appreciate any feedback:)
Oh, if it helps I am 51 and disabled because of my health.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?